How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 64049
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

I M 88 AND HAVE BEEN TAKING TEMAZEPAM SINCE 60. STAQRTED 15

Customer Question

I M 88 AND HAVE BEEN TAKING TEMAZEPAM SINCE 60. STAQRTED 15 MG AND NOW I'M TAKING ANYWHERE FROM 30 TO 60. FOR THE LAST 4 YEARS I FALL WITH NO REASON, I STARTED USEING A WALKER BUT THAT DIDN'T HELP THE FALS. I'M NOW IN A WHEELCHAIR. HAVE I GONE TOO FAR?
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.
Hello
In order to answer that you need a neurologist to see you.
Your story can be for many reasons, not specifically the termazapam.
I am not hearing a diagnosis which tells me you have not seen a neurologist.
That is your next step.
If you have more information please let me know.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.